# SDR IPXA2023072761908

- Difficulty date: July 9, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 33,043 hours, 20,333 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: LT HORIZONTAL STABILIZER STRINGER HAS EVIDENCE OF A HORIZONTAL CRACK BETWEEN RIB 15 AND RIB 14 ON STRINGER #1. JOB WAS ACCOMPLISHED IAW UPS EO 87660-REQ1 AND VTMAE 757-5510-27-A3293 REV -.
